CSN Login
Members Online: 13

side effects of Nexavar

skyuka
Posts: 2
Joined: Sep 2007

I have liver cancer and am taking a chemo called Nexavar in pill form. I have terrible intestinal gas each evening, and diarrhea every morning. No over-the counter medications help with these. Does anyone have a similar problem and have you been able to find something that helps?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network